# SDR ASAA9940102

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: R-2 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - FLT 688 - THE R-2 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  FERRIED AIRCRAFT TO LAX.  REPLACED FUSE AND EXIT LIGHT OPERATED NORMALLY.  (M)
